# SDR 99UAL900150

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITH RT RECIRC FAN OFF HAD CHEMICAL SMELL SIMILAR TO CHLORINE, THEN HAD HOT ELECTRICAL BURNING SMELL WITH RECIRC FAN BACK ON.  THIS CONDITION OCCURRED ON THREE SEPARATE OCCASIONS.  COULD NOT ISOLATE SOURCE.  DIVERT YJT, EMERGENCY DECLARED, OVERWEIGHT LANDING.  *S/D*  CHEMICAL AND/OR ELECTRICAL SMELLS COULD NOT BE DUPLICATED ON THE POSITION FERRY FLIGHT TO IAD.  IAD MAINTENANCE COULD NOT DUPLICATE THE CONDITION LISTED ABOVE.  AIRCRAFT HAS NOT EXPERIENCED A REPORT OF CHEMICAL OR ELECTRICAL SMELL SINCE THIS OCCURANCE.  SMELL MAY BE NON-AIRCRAFT RELATED.
